MathSciNet Relay Station
MathSciNet bibliographic data
MR1694422 (2000f:54026) 54E40
Cianciaruso, F.; De Pascale, E. The Hausdorff measure of non-hyperconvexity. Atti Sem. Mat. Fis. Univ. Modena 47 (1999), no. 1, 261–267.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement